# SDR SWAA060376

- Difficulty date: January 31, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 63,213 hours, 54,666 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 6546833
- Condition: Cracked
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND COCKPIT FLOOR WEB CRACKED BETWEEN BS 188 TO BS 196, WL 207.  REPAIRED WEB PER SRM.
